HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Carleman estimates for semi-discrete parabolic operators and application to the controllability of semi-linear semi-discrete parabolic equations

Abstract : In arbitrary dimension, in the discrete setting of finite-differences we prove a Carleman estimate for a semi-discrete parabolic operator, in which the large parameter is connected to the mesh size. This estimate is applied for the derivation of a (relaxed) observability estimate, that yield some controlability results for semi-linear semi-discrete parabilic equations. Sub-linear and super-linear cases are considered.
Document type :
Journal articles
Complete list of metadata

Cited literature [11 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00724766
Contributor : Jérôme Le Rousseau Connect in order to contact the contributor
Submitted on : Wednesday, August 22, 2012 - 3:32:45 PM
Last modification on : Wednesday, October 13, 2021 - 3:15:21 AM
Long-term archiving on: : Friday, November 23, 2012 - 2:26:26 AM

File

parabolic-blr.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Franck Boyer, Jérôme Le Rousseau. Carleman estimates for semi-discrete parabolic operators and application to the controllability of semi-linear semi-discrete parabolic equations. Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, 2014, 31 (5), pp.1035-1078. ⟨10.1016/j.anihpc.2013.07.011⟩. ⟨hal-00724766⟩

Share

Metrics

Record views

604

Files downloads

164